Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
Since your HbA1c is increasing, you could be having diabetes
. However, you were having a pre-diabetic state for many years. Hence you would have developed Diabetic Peripheral Neuropathy
, which is the cause of pain and tingling
in your feet and possibly in the legs too.
Please get a complete checkup for Diabetes, Blood sugar fasting, 2 hours after foot and HbA1c. Also, please get a Nerve conduction test, of your lower limbs
which will diagnose the peripheral neuropathy.
Your doctor can then correctly manage the Diabetic state and also give you medication for the Peripheral diabetic neuropathy
. Also please keep the skin of your feet soft, and the most cost-effective skin softener is Vaseline.
Moreover, please see to it that you always wear soft, pressure distributing insole footwear at all times. Materials like Poron, Silicon, Plastazote, EVA are appropriate.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ajit Kumar Varma